# SDR ABXA020351

- Difficulty date: November 25, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N959AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47761
- Aircraft time: 37,027 hours, 41,182 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Part number: 99582305
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT STA. 973, LONGERON 28 RIGHT. REPLACED INTERCOSTAL IAW DC-9 SRM.
